MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; No Match
Model Number CD3365-40Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implantable cardioverter defibrillator (icd) delivered inappropriate shock due to incorrect interpretation of signal.Inappropriate anti-tachycardia pacing (atp) potentially induced actual ventricular tachycardia (vt) which was successfully resolved by the device.The product will continue to be monitored.No patient consequences were reported.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24273099
Report Number2017865-2026-02574
Device Sequence Number10723275
Product Code NIK
UDI-Device Identifier05414734508292
UDI-Public(01)05414734508292(10)A000104049(17)221231
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberCD3365-40Q
Device Catalogue NumberCD3365-40Q
Device Lot NumberA000104049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISURE; QUARTET; TENDRIL
Outcome Attributed to Adverse Event Other;
Patient SexMale